MathSciNet Relay Station
MathSciNet bibliographic data
MR1778752 60B15 (60G17 60G51 60G52)
Albeverio, S.; Zhao, X. On the relation between different constructions of random walks on $p$-adics. Markov Process. Related Fields 6 (2000), no. 2, 239–255.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement